Im very scared determining if I should go to the hospital or not ...I just started taking Prozac 3 days ago. My heart is going like 150, I like my body in tingleling and I'm shaking ...
HELP! Panic attack? : Im very scared... - Anxiety Support
Prozac can tend to do this to some when first starting on the medication. Sometimes your doctor will order a benzo that you can take as needed to help you through the panic until your body adjusts to the dose. I'm glad it is quieting down some. The thing about a Panic Attack is that as hard as it hits, it goes away fast. Hope you can enjoy the rest of the evening with your daughter. That was just a little intermission Take care x
They can happen out of the blue thats what annoys me the most!why??
Hi its your body adjusting to the medication as agora1 said you may need a sedative to take when you get these attacks until the tablet gets into your system. Ask your doctor.many years ago I went on citalapram and my Dr told me I could take diazepam with it as sometimes the medication can make you feel worse at first.which in my case it did to but the diazepam 2 mg helped me to keep calm.you are going to be fine you have just got to stay as calm as you can and keep telling yourself I will start to feel better soon.as the saying goes .......Rome wasn't built in a day ! So give it a couple of weeks and stay as calm as possible as you now it will get better.we are all here to help you.
Hate that you are feeling rough. I have been there myself. The meds takes sometime to level out in your system but always do what your doctors says to do. I made the mistake of adjusting my own meds and it just made matters worse for me. I do take .5 Xanax as needed when my mind is flooded and Anxiety is starting to escalate. Keep posting. It helps to talk.